# SDR ASOA20131211214

- Difficulty date: December 11, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 30,239 hours, 16,840 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 18,704 hours, 1,325 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Part time: 18,704 hours, 10,840 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LAVATORY SMOKE WARNING DURING CLIMBOUT AT APPROXIMATELY 10,000 FEET.  RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND R & R NR 2 ENGINE, OPS TESTED WITH NO DEFECTS, AND ACFT APPROVED FOR RETURN TO SERVICE.
